By Topic

Asymptotic bounds on frameproof codes

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Chaoping Xing ; Dept. of Math., Nat. Univ. of Singapore, Singapore

We study the asymptotic behavior of frameproof codes. Some lower bounds are derived from the theory of error-correcting codes. In particular, the lower bound obtained directly by applying algebraic-geometry codes is improved by employing the Jacobian group structure of algebraic curves

Published in:

IEEE Transactions on Information Theory  (Volume:48 ,  Issue: 11 )